# SDR CALA2017060901780

- Difficulty date: June 9, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 41,772 hours, 14,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING EXIT DOOR EXTERIOR EMERGENCY LIGHT INOP. RELAMPED RT FWD OVERWING EXIT EXTERIOR EMERGENCY LIGHT PER AMM 33-51-04-960-801. OPS CKS GOOD.
